# SDR 98ZZZM904

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31240
- Make and model: Beech 1900C
- Aircraft serial: UC28
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Power Pack
- Part number: 11438800013
- Condition: Inoperative
- Location: Mlg
- Component: Vickers
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTE THE LANDING GEAR SYATED DOWN WHEN SELECTED UP AND THE LANDING GEAR RELAY CIRCUIT BREAKER POPPED.  THE LANDING GEAR CONTINUED TO SHOW THREE GREEN DOWN AND LOCKED LIGHTS.  A NORMAL LANDING WAS PERFORMED.  MAINTENANCE DETERMINED THE HYDRAULIC POWER PACK HAD FAILED AND REPLACED THE UNIT.  ALL POST REPLACEMENT CHECKS WERE NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
